# SDR UALA2013051403339

- Difficulty date: May 13, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 65,923 hours, 23,239 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Wrong Part
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCORRECT FASTNER INSTALLED 4.5 INCHES AFT OF BS 660 AND 2 INCHES BELOW STR 27R.  REMOVED DAMAGE, PERFORMED NDT WITH NO FINDINGS.  FABRICATED REPAIR PARTS & INSTALLED  IAW EA13043 6IR AND ECRA 5330-04562.
